# SDR P5CA9700460

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1, NR 4 FLAP SPINDLE BEARING SUPPORT FITTING HAS CORROSION.  REPAIRED IAW TRAVELER NR 70347 IAW 747 OHM 57-52-35.
